International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 131

Research Paper | Mathematics | Iraq | Volume 6 Issue 8, August 2017


On Rate of Convergence of Jungck-T-CR Iterative Procedure

Jamil-Zeana Z. | Abdullateef-Assma Khaldoon [2]


Abstract: This paper concerns with the convergence and rate of convergence of Jungck-T-CR iterative procedure. We show that the previous iteration converges to a unique common fixed point when applied to a pair of Jungck-contraction mappings under certain condition. Also, we compare the speed of various Jungck-iterative schemes with Jungck-T-CR iterative procedure for a pair of Jungck-contraction mappings under certain condition.


Keywords: Jungck iterative procedures, convergent sequences, rate of convergent sequences, Jungck-contraction mapping


Edition: Volume 6 Issue 8, August 2017,


Pages: 703 - 707


How to Cite this Article?

Jamil-Zeana Z., Abdullateef-Assma Khaldoon, "On Rate of Convergence of Jungck-T-CR Iterative Procedure", International Journal of Science and Research (IJSR), Volume 6 Issue 8, August 2017, pp. 703-707, https://www.ijsr.net/get_abstract.php?paper_id=ART20175795

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Jungck'

Downloads: 117

M.Tech / M.E / PhD Thesis, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 2005 - 2011

Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme

Jamil-Zeana Zaki | Abdullateef-Assma Khaldoon [2]

Share this Article

Downloads: 123

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 2089 - 2092

Common Fixed Points of Four Mapping in Metric Spaces

S. D. Diwan | A. K. Thakur | Hiral Raja

Share this Article


Top